# SDR IPXA201805189722

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 33,650 hours, 16,847 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, FUMES WERE DETECTED IN THE COCKPIT,  FIRST OFFICER HEARD A SIZZLEING SOUND AND THE WX DISPLAY FLAG APPEARED ON THE CAPTAIN`S AND FIRST OFFICER`S EADI.  RADAR WAS TURNED OFF AND FUMES DISSEPATED.  CHECKLIST FOLLOWED.  EADIS LOST COLOR, ACCOMPLISHED A WX RADAR CHECK IAW 34-43-00-735 & 34-43-00-715 NO DEFECTS NOTED, NO FUMES DETECTED, DISCREPANICES WERE DUE TO A FLT DECK FAN FAILURE.  CHANGED THE FAN. OK FOR SERVICE.
